• May 27, 2016 News!The submission for Special Issue is officially open now!   [Click]
  • May 03, 2016 News!Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
  • Mar 17, 2017 News!Vol.9, No.2 has been published with online version. 13 peer reviewed articles from 4 specific areas are published in this issue.   [Click]
General Information
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2010 Vol.2(5): 815-819 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2010.V2.246

A Highly Secured Approach against Attacks in MANETS

G. S. Mamatha and S. C. Sharma
Abstract—One of the major reasons to address the security aspects in MANETS is the usage of wireless transmission medium, which is highly susceptible or vulnerable to attacks. This paper proposes a way to identify parallelly different types of attacks in MANETS. This approach is highly secure as it essentially concentrates on identifying misbehaving links, number of significant packets dropped and malicious nodes parallelly. This paper shows the implementation of identification and prevention of malicious nodes launching packet dropping and message tampering attacks, using a semantic security mechanism. This security scheme is highly impossible to break, thereby making it a highly secured approach. The evaluation results demonstrate that the approach effectively detects and prevents such nodes and links in networking sessions.

Index Terms—Attacks, Malicious nodes, MANETS, Message tampering, semantic, Packet dropping, Security

G. S. Mamatha, Lecturer, Information Science Department, R. V. College of Engineering, Mysore Road, Bangalore - 560059.
Dr. S. C. Sharma, Vice-Chancellor, Tumkur University, Tumkur, Karnataka.


Cite: G. S. Mamatha and Dr. S. C. Sharma, "A Highly Secured Approach against Attacks in MANETS," International Journal of Computer Theory and Engineering vol. 2, no. 5, pp. 815-819, 2010.
Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com